U.S. doctors online nowAsk doctors free
A 35-year-old member asked:

I'm scared to take accutane help please! how do i prevent the after effects?

1 doctor answer1 doctor weighed in
Dr. Ed Friedlander
Pathology 45 years experience
Be brave: The world is cruel and unfair. If you have visible acne at a job interview, you are likely to be passed over as it's seen as a sign of poor self-care. You won't prevent the side-effects of isotretinoin, but your dermatologist can help manage them. If you truly need this medication, i think you'll be very glad. Best wishes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.